| Model Number |
25-452-07-91 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
02/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
Event or Problem Description
It was reported during initial surgery a twist drill fractured during use.A portion of it confirmed on x-ray remains firmly implanted without plans for removal.
Additional Manufacturer Narrative
Additional informaiton - lot number identified.